# SDR SIMA20140415010

- Difficulty date: April 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR LINING HAS 3 BRACKETS THAT CAME UNGLUED THAT HOLDS LINING ONTO DOOR.  RE-BONDED 3 BRACKETS ON TO LT EMERGENCY EXIT DOOR LINING IAW AMM 25-00-00.
